# SDR USAA2013071700007

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 47,522 hours, 17,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LT SIDE, FWD EXIT HATCH, EMERGENCY EXIT MARKER LIGHT, LENS MISSING. MX REPLACED LENS ASSY, AS REQUIRED.
